# SDR GTIA2018020502405

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 43,824 hours, 20,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THE FA'S CALLED UP AND SAID ODOR OF DIRTY SOCKS WAS VERY STRONG. PILOTS DONNED MASK. ODOR DISSIPATED W/ PACK 2 OFF. PERFORM DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00. WENT THROUGH CABIN, NO SMELL NOTED. THIS CLEARS DMI  230768701. PLACARD REMOVED, MOC NOTIFIED.
